Heinz H. Bauschke ; Peter A. V. DiBerardino - Minimal angle spread in the probability simplex with respect to the uniform distribution

jnsao:7492 - Journal of Nonsmooth Analysis and Optimization, April 27, 2022, Volume 3 - https://doi.org/10.46298/jnsao-2022-7492
Minimal angle spread in the probability simplex with respect to the uniform distributionArticle

Authors: Heinz H. Bauschke ; Peter A. V. DiBerardino

    We compute the minimal angle spread with respect to the uniform distribution in the probability simplex. The resulting optimization problem is analytically solved. The formula provided shows that the minimal angle spread approaches zero as the dimension tends to infinity. We also discuss an application in cognitive science.


    Volume: Volume 3
    Section: Original research articles
    Published on: April 27, 2022
    Accepted on: April 22, 2022
    Submitted on: May 19, 2021
    Keywords: Mathematics - Optimization and Control,Mathematics - Probability,52A20, 52B11 (Primary) 90C25 (Secondary)
    Funding:
      Source : OpenAIRE Graph
    • Funder: Natural Sciences and Engineering Research Council of Canada

    Consultation statistics

    This page has been seen 280 times.
    This article's PDF has been downloaded 202 times.